# SDR YENA20091207167

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 24,601 hours, 8,609 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT JB33 ROC-JFK PERFORMED AIR RETURN BACK TO ROC DUE TO AIRCRAFT VIBRATION ON CLIMBOUT WITH FLAPS 1 NEVER EXCEEDED 160 KTS, MID CABIN VIBRATION.  MX PERFORMED INSPECTION OF LAVATORY A DRAIN LINE AND BRACKET, NOSE GEAR MAIN AND SECONDARY DOOR HINGES IAW AMM 52-82-00-06.  IAW TSM TASK 53-35-00-810-801 APPLIED SPEED TAPE TO AERODYNAMIC FAIRINGS AND INSPECTED SEALS FOUND LOOSE ON PANELS 191DT AND 191ET SECURED AS STATED.  INSPECTED MAIN LANDING GEAR TORQUE LINK DAMPERS LEFT AND RIGHT IAW AMM 32-11-27-210-001 AND INSPECTED NOSE TIRES AND TIRE PRESSURE SERVICED IAW AMM 32-11-27-210-001.  NO OTHER ABNORMALITIES NOTED, AIRCRAFT OK FOR SERVICE AND VIBRATION SURVEY IS PLACED IN LOGBOOK.  TSM 53-35-00-810-801 RE-INSPECTION REQUIRED AFTER EACH CYCLE.
